# SDR ASAA2023101145645

- Difficulty date: October 11, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 9,153 hours, 2,770 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Regulator Valve
- Part number: 632160643
- Part serial: 2652
- Condition: Malfunctioned
- Location: #1 Engine
- Part time: 2,795 hours, 817 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

1 ENGINE ANTI ICE LIGHT IS ILLUMINATED. GROUNDED - YES. INTERGRATED OMF FAULT CODE 36-21010 SHOWING REF FIM 36-21-00-810-801 STATES TO REPLACE PRSOV REPLACED PRSOV FOR ENG 1 IAW AMM 36-11-04-000-801 LEAK CHECK/OPS CHECK GOOD FAULT CODE IS CLEARED GROUND VERIFICATION TEST PASSED SEAMC DAVE NOTIFIED TSAR174M.
